# SDR HALA0218082100392

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 20,652 hours, 3,213 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Filter
- Condition: Activated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU. APU FAULT ECAM MESSAGE,  SHUT DOWN THE APU IAW ECAM.  ECAM MESSAGE, LUBE PUMP FILTER & GEN SCAV FILTER 5100KT9.   INSPECTED
BOTH OIL LUBE FILTER AND GEN SCAV FILTERS IAW TSM 49-62-00-810-916-A. NO FINDINGS OF METAL. DPI ON LUBE FILTER TRIPPED. RESET CHECK. REPLACED FILTER ELEMENTS. OK FOR SERVICE.
